Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 149, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 13, 2008, 6:48 PM EDT for Gadsden County, Leon County, Liberty County, Florida. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2008, 6:48 PM EDT (22:48 UTC)
- Expired
- Jul 13, 2008, 7:15 PM EDT
- In force
- 27 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Gadsden County, FL, Leon County, FL, Liberty County, FL
The radar
The Tallahassee radar (KTLH), 21 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 6:51 PM EDT | TSTM WND DMG | 5 S Quincy, FL | SEVERAL TREES DOWN ALONG INTERSTATE 10. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.8 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 797 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KTAE 132248 SVRTAE FLC039-073-077-132315- /O.NEW.KTAE.SV.W.0149.080713T2248Z-080713T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 648 PM EDT SUN JUL 13 2008 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN GADSDEN COUNTY IN FLORIDA... WESTERN LEON COUNTY IN FLORIDA... EAST CENTRAL LIBERTY COUNTY IN FLORIDA... * UNTIL 715 PM EDT * AT 646 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS NEAR 60 MPH. THIS STORM WAS LOCATED NEAR WETUMPKA...OR 19 MILES WEST OF TALLAHASSEE...AND MOVING SOUTH AT 21 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WETUMPKA BY 655 PM EDT... EBENEZER BY 700 PM EDT... LAKE VIEW POINT...FORT BRADEN AND HOLLAND BY 705 PM EDT... BLOXHAM BY 710 PM EDT... LOCHIOCHA BY 715 PM EDT... RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3031 8444 3032 8473 3058 8467 3057 8447 TIME...MOT...LOC 2248Z 001DEG 18KT 3050 8459 $$ 9-FOURNIER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 1:50 PM EDT, 4 hours 58 minutes earlier.
Area forecast discussion, Jul 13, 1:50 PM EDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 150 PM EDT SUN JUL 13 2008 .SYNOPSIS...THE SCT TO NUMEROUS SHOWERS AND STORMS WHICH DEVELOPED OVER THE COASTAL WATERS DURING THE MORNING HOURS...HAVE GENERALLY PUSHED SOUTH OF 60 NM OFFSHORE EARLY THIS AFTERNOON...WITH THE SEA BREEZE JUST BEGINNING TO DEVELOP NEAR THE COAST AS NOTED ON THE KTLH AND KEVX SUPER-RES REFLECTIVITY. THE DEEP LAYER N-NW FLOW IS STILL PREVALENT ACROSS THE REGION TODAY...BUT THE LOWER LEVEL WIND SPEEDS AREA CONSIDERABLY LIGHTER. AS THE NEXT SHORTWAVE TROF APPROACHES FROM THE NW...SCT SHOWERS AND STORMS CONTINUE TO FIRE ACROSS SE AL...WHILE THE REMAINDER OF THE CWA IS STILL GENERALLY UNDER FULL INSOLATION. ONCE THE SEA BREEZE BREAKS THROUGH THIS N-NW FLOW...THE CONVECTIVE DEVELOPMENT COULD BECOME QUITE EXPLOSIVE LATER THIS AFTERNOON...ESPECIALLY NEAR OUTFLOW BOUNDARY INTERACTIONS FROM THE SOUTHWARD MOVING STORMS. WITH HIGH TEMPS REACHING THE LOWER TO MID 90S WITH DEWPOINTS IN THE LOWER 70S...SFC BASED CAPES SHOULD SURPASS 3000 J/KG IN MANY AREAS...WITH PWATS ONCE AGAIN APPROACHING 2 INCHES. && .SHORT TERM...AFTER WHAT SHOULD BE ANOTHER CONVECTIVELY ACTIVE DAY ACROSS THE REGION ON MONDAY AS THE SHORTWAVE TROF TO THE NW DIGS SE THROUGH THE AREA...THE FCST WILL BECOME INCREASINGLY COMPLEX FOR THE REMAINDER OF THE EARLY WEEK PERIOD. AS OPPOSED TO YESTERDAY AT THIS TIME...BOTH THE GFS AND ECMWF ARE NOW INDICATING THAT THE TROF WILL CONTINUE TO SWING THROUGH AND PUSH WELL SOUTH OF THE CWA ON MONDAY NIGHT AND TUESDAY...WHICH WOULD BRING US A SHOT OF SIGNIFICANTLY DRIER AIR AND MUCH LOWER POPS TO THE AREA FOR TUE AND WED...WHILE THE NAM IS STILL PROGGING A CUTOFF UPPER LOW TO FORM OVER THE NORTHERN GULF COAST...WHICH OF COURSE...WOULD KEEP POPS QUITE A BIT HIGHER. WITH THE GFS AND ECMWF IN GOOD AGREEMENT...SEE LITTLE REASON TO DEVIATE FROM THEIR SOLUTIONS...SO THE MAIN QUESTIONS AFTER MONDAY WILL BE IF THE CONVERGENCE ALONG THE SEA BREEZE WILL BE STRONG ENOUGH TO OVERCOME THE DRIER AIR AND SUBSIDENCE ALOFT TO GIVE US ISOLD TO SCT CONVECTION. THE EARLY ANSWER WOULD APPEAR TO BE ISOLATED AT BEST...WITH GFS FCST SOUNDING DROPPING PWATS DOWN WELL BELOW 1.5 ON TUE AFTN. && .LONG TERM ...EARLY IN THE PERIOD...LONGWAVE TROF EXITS TO THE E BUT LEAVES A WEAKNESS ALOFT AS BROAD BUT FLAT RIDGE DEVELOPS OVER SERN STATES. FORECAST THEN BECOMES A LITTLE TRICKY AS MEDIUM RANGE MODELS ARE IN AGREEMENT THAT WEAKNESS LEFT BY DEPARTING TROF DEVELOPS INTO A LOW IN SERN GULF EARLY THURS AND THEN MOVES NEWD ACROSS CWA TO SC/NC BORDER BY EARLY FRIDAY BEFORE WASHING OUT AS STRONGER ATLANTIC RIDGE RETROGRADES WWD ACROSS NERN GULF THURSDAY-SUNDAY. HOWEVER... HIS IS NOT THE TYPICAL SUMMER RIDGE THAT WOULD SQUASH ALL PRECIPITATION CHANCES WITH STRONG SUBSIDENCE. AND MORE IMPORTANTLY ...MODELS DIFFER IN STRENGTH AND EXACT POSITION OF LOW AND THUS HOW MUCH MOIST AIR AND HOW FAR WWD THIS MOIST AIR WILL PENETRATE AND HOPEFULLY THIS WILL BE RESOLVED IN NEXT FEW MODEL RUNS. IN EITHER CASE...MOISTURE POOLS OVER CWA UNTIL SHUNTED WWD BY RIDGE IN SECOND HALF OF EXTENDED. AT THE LOWER LEVELS...REMNANTS OF LATEST FRONT STALLS ACROSS FL CWA EARLY WEDNESDAY WITH SEVERAL WAVES DEVELOPING LATE WEDNESDAY OR EARLY THURSDAY AND RIDING ALONG FRONT. FRONT FINALLY BEGINS TO WASH OUT ON THURSDAY AS THE BERMUDA RIDGE BUILDS WWD FROM ATLANTIC TO OVER NERN GULF OF MEXICO. GENERALLY...EXPECT TYPICAL SUMMERTIME PATTERN OF SCATTERED MAINLY AFTERNOON/EVENING SHWRS/TSTMS AND NORMAL TEMPS FOR MID JULY. TEMPS WILL BE AROUND CLIMO (AVERAGE INLAND MAX AROUND 92/MIN 70). && .MARINE...GOING WITH THE GFS SOLUTION WHICH IS NOW WITHOUT THE ONCE PROGGED CUTOFF UPPER LOW AND DECENT SFC REFLECTION...EXPECT THE PRESSURE GRADIENT TO REMAIN WEAKER THAN EARLIER EXPECTED...WHICH SHOULD KEEP WINDS AND SEAS LIGHT THROUGH THE PERIOD IN THE ABSENCE OF ANY STRONGER STORMS. && .AVIATION...THE BEST CHANCE FOR SHOWERS AND STORMS THIS AFTERNOON WILL BE OVER THE KDHN...KPFN...AND KTLH TERMINALS. BRIEF PERIODS WITH IFR CIGS AND VSBYS WILL BE POSSIBLE IN AND AROUND THE HEAVIER SHOWERS AND STORMS. ALTHOUGH MOST OF THE CONVECTIVE ACTIVITY WILL TREND DOWN AFTER SUNSET...SOME LINGERING SHOWERS AND STORMS INTO THE LATE EVENING HOURS WILL BE POSSIBLE. THE LOW-LEVEL FLOW (UP TO 10 KFT) WILL PRIMARILY BE LIGHT OUT OF THE NNW THROUGH THE 24 HR PERIOD. LATE TONIGHT AND INTO THE EARLY MORNING HOURS ON MONDAY...LOW CIGS AND REDUCED VSBYS IN PATCHY FOG WILL REMAIN POSSIBLE ONCE AGAIN. THE MODELS SHOW THE BEST CHANCE OVER THE WESTERN HALF OF THE AREA...WHICH INCLUDES KDHN AND KPFN. ON MONDAY...A COLD FRONT FOLLOWED BY PLENTY OF DRY AIR WILL BEGIN TO MOVE ACROSS THE AREA FROM NW TO SE. THE BEST CHANCE FOR SHOWERS AND STORMS WILL BE DURING THE AFTERNOON HOURS OUT AHEAD OF THIS BOUNDARY. && .FIRE WEATHER...NO CONCERNS THROUGH MONDAY...BUT WITH A QUICK SHOT OF MUCH DRIER AIR BUILDING IN FOR TUESDAY...RHS COULD BRIEFLY DROP BELOW 35 PERCENT ACROSS THE INTERIOR OF THE FL BIG BEND AND PANHANDLE. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 73 94 71 97 73 / 40 50 30 20 10 PANAMA CITY 76 92 72 94 75 / 40 40 20 20 10 DOTHAN 73 94 69 97 71 / 40 40 20 20 10 ALBANY 73 94 71 96 73 / 40 50 30 20 10 VALDOSTA 71 93 71 96 72 / 40 50 30 20 10 CROSS CITY 73 93 72 94 73 / 40 50 30 20 10 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && AVIATION/FIRE WX...GIBBS PUBLIC/MARINE...GOULD LONG TERM...BLOCK
Hazardous weather outlook, Jul 13, 6:02 AM EDT, 12 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 602 AM EDT SUN JUL 13 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-141015- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 602 AM EDT SUN JUL 13 2008 /502 AM CDT SUN JUL 13 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... AREAS OF FOG...LOCALLY DENSE TO BLANKET THE TRI-STATE AREA EARLY... SLOWLY LIFTING THROUGH 9 OR 10 AM EDT. OTHERWISE...A WEAK BACKDOOR FRONT WILL EDGE SOUTHWESTWARD INTO SOUTH CENTRAL GEORGIA AND NORTH FLORIDA TODAY. DRIER AIR IN THE MID AND UPPER LEVELS WILL LESSEN THE COVERAGE OF SHOWERS AND THUNDERSTORMS IN THESE AREAS. AREAS TO THE WEST AND SOUTH OF THE FRONT CAN EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. SOME OF THE STORMS DURING THE AFTERNOON WILL BE STRONG WITH GUSTY WINDS...FREQUENT LIGHTNING...VERY HEAVY RAIN AND SMALL HAIL. THE SHOWERS AND STORMS WILL LINGER INTO THE EVENING HOURS BEFORE DIMINISHING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... MOISTURE INCREASES AHEAD OF AN APPROACHING COLD FRONT MONDAY WITH SCATTERED TO NUMEROUS SHOWERS AND STORMS. THE FRONT WILL SETTLE SOUTHEAST INTO THE REGION BEFORE DISSIPATING ON WEDNESDAY. DRIER AIR ALOFT WILL LIMIT RAIN CHANCES TO THE SOUTHEAST PORTIONS OF THE AREA ON TUESDAY. THEN THE BERMUDA RIDGE WILL BUILD WESTWARD INTO THE PENINSULA AND EASTERN GULF OF MEXICO FOR THE REMAINDER OF THE WEEK WITH A RETURN TO SCATTERED AFTERNOON AND EARLY EVENING SHOWERS AND STORMS ASSOCIATED WITH THE DAILY SEA BREEZES. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SOME OF THE STORMS MAY BE STRONG WITH GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...HOWEVER SPOTTERS SHOULD BE ALERT FOR STRONG STORMS WHICH MAY DEVELOP THIS AFTERNOON. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK/JAMSKI
In the hours before
Special weather statement, Jul 13, 4:03 PM EDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 403 PM EDT SUN JUL 13 2008 FLZ012-132030- BAY- 303 PM CDT SUN JUL 13 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY COUNTY... * UNTIL 330 PM CDT AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CALLAWAY...MOVING SOUTH AT 7 MPH. THIS STORM WILL BE NEAR... CALLAWAY BY 310 PM CDT. TYNDALL AFB BY 330 PM CDT. UP TO DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 22-BARRY
Special weather statement, Jul 13, 4:12 PM EDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 412 PM EDT SUN JUL 13 2008 ALZ065>069-132100- COFFEE-DALE-GENEVA-HENRY-HOUSTON- 312 PM CDT SUN JUL 13 2008 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR COFFEE...DALE...GENEVA... HENRY AND HOUSTON COUNTIES OF SOUTHEAST ALABAMA... * UNTIL 400 PM CDT AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF OZARK TO 19 MILES SOUTH OF ELBA...MOVING SOUTHEAST AT 30 MPH. THESE STORMS WILL BE NEAR... OZARK BY 325 PM CDT. DALEVILLE BY 330 PM CDT. NEWTON BY 335 PM CDT. MIDLAND CITY BY 345 PM CDT. HARTFORD BY 350 PM CDT. SLOCOMB BY 355 PM CDT. UP TO DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 22-BARRY
Special weather statement, Jul 13, 5:02 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 502 PM EDT SUN JUL 13 2008 FLZ007>010-132145- COASTAL WALTON-HOLMES-INLAND WALTON-WASHINGTON- 402 PM CDT SUN JUL 13 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR HOLMES...WALTON AND WASHINGTON COUNTIES IN FLORIDA... * UNTIL 445 PM CDT AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF GENEVA...MOVING EAST SOUTHEAST AT 20 MPH. THIS STORM WILL BE NEAR... 6 MILES NORTHWEST OF BONIFAY BY 445 PM CDT. UP TO DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 22-BARRY
Special weather statement, Jul 13, 5:40 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 540 PM EDT SUN JUL 13 2008 FLZ017-026-027-132245- LEON-LIBERTY-WAKULLA- 540 PM EDT SUN JUL 13 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHWEST LEON...LIBERTY...AND WESTERN WAKULLA COUNTIES... * UNTIL 645 PM EDT AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS ABOUT 20 MILES NORTHWEST OF CARRABELLE COVERING MUCH OF SOUTHERN LIBERTY COUNTY...MOVING NORTHEAST AT 15 MPH. WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. 9-FOURNIER
Special weather statement, Jul 13, 5:44 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 544 PM EDT SUN JUL 13 2008 FLZ008-010-012-132230- BAY-COASTAL WALTON-WASHINGTON- 444 PM CDT SUN JUL 13 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHEAST WALTON... NORTHWEST BAY...AND SOUTHWEST WASHINGTON COUNTIES IN FLORIDA... * UNTIL 530 PM CDT AT 443 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES SOUTHWEST OF VERNON...MOVING SOUTHEAST AT 13 MPH. UP TO DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 22-BARRY
Special weather statement, Jul 13, 5:47 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 547 PM EDT SUN JUL 13 2008 FLZ016-GAZ156-132230- DECATUR-GADSDEN- 547 PM EDT SUN JUL 13 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHERN DECATUR AND GADSDEN COUNTIES... * UNTIL 630 PM EDT AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF BAINBRIDGE...MOVING SOUTH AT 24 MPH. THIS STORM WILL BE NEAR... QUINCY BY 625 PM EDT. DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. 9-FOURNIER
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:00 PM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Taylor, Wakulla | 19 min |
| Jul 13, 4:40 PM EDT | Areal Flood Advisory | TAE | Bay | 50 min |
| Jul 13, 5:04 PM EDT | Severe Thunderstorm Warning | TAE | Franklin, Gulf, Liberty | 23 min |
| Jul 13, 5:59 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Washington | 46 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.